# SDR UIEA2019081205004

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,998 hours, 24,657 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG OF "FWD EQPT OVHT" RCVD DURING INITIAL CLIMB. EICAS MSG CLEARED AFTER COMPLETING STEP 6 OF NNC. PERFORMED OPS CHECK OF FWD EQPT COOLING SYSTEM GRILL INLET, SUPPLY AIR INLET, EXHAUST FAN, AND SCREEN. OPS CHECKED GOOD AT THIS TIME PER AMM 21-58-00/201.
